# SDR 02FDEA00169

- Difficulty date: February 16, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bearing
- Condition: Out Of Position
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B SLAT DRIVE MECHANISM FWD BEARING MIGRATED.
